Open Access
Translator Disclaimer
December 2011 Non-central fixed point free symmetries of bisymmetric Riemann surfaces
Ewa Kozł owska-Walania
Osaka J. Math. 48(4): 873-894 (December 2011).

Abstract

We study pairs of symmetries of a Riemann surface of genus $g \geq 2$, whose product has order $n > 2$, assuming that one of them is fixed point free. We start our considerations by giving some bounds for the number of ovals of a symmetry with fixed points and showing their attainment, later we take into account the number of points fixed by the product of the symmetries and we study some of its properties. Finally we deal the problem of finding the maximal possible power of $2$ which can be realized as the order of their product.

Citation

Download Citation

Ewa Kozł owska-Walania. "Non-central fixed point free symmetries of bisymmetric Riemann surfaces." Osaka J. Math. 48 (4) 873 - 894, December 2011.

Information

Published: December 2011
First available in Project Euclid: 11 January 2012

zbMATH: 1269.30046
MathSciNet: MR2871285

Subjects:
Primary: 30F50
Secondary: 14H37

Rights: Copyright © 2011 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.48 • No. 4 • December 2011
Back to Top